# SDR MALA954702

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 347.241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND A CRACK IN THE RIGHT FS 347.241 FLOOR SUPPORT FLANGE AT APPROXIMATELY BL 8.0.  THEY REPAIRED THE CRACK BY STOP DRILLING IT AND FABRICATING AND INSTALLING A REPAIR DOUBLER IAW SRM 53-90-20.  (M)
